# SDR DL72S950972

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Scraped
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CK, PER OMI PERMANENT REPAIR OF L-1 DOOR AFT END LWR RT CORNER SCRAPE.  INSTALLED DOUBLER PER ERA 301277-14 CODE 4-53-31-20.
